# SDR 99ZZZX3332

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21PG
- Make and model: Dhav DHC3
- Aircraft serial: 310
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fork Assy
- Part number: C3UT853
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THREE EACH CRACKS DISCOVERED ON LEFT AND RIGHT SIDES OF FORK ASSEMBLY APPROXIMATELY 3 HOURS AFTER NEW INSTALLATION WAS COMPLETED.  CRACKING WAS VERIFIED BY DIE PENETRANT INSPECTION.
